Integer-antimagic spectra of tadpole and lollipop graphs

Wai Chee Shiu, Pak Kiu Sun, M. Richard Low

Research output: Contribution to journalArticle

Abstract

Let $A$ be a non-trival abelian group. A connected simple graph $G = (V, E)$ is $A$-antimagic if there exists an edge labeling $f: E(G) \to A \setminus \{0\}$ such that the induced vertex labeling $f^+: V(G) \to A$, defined by $f^+(v) = \sum_{uv\in E(G)}f(uv)$, is injective. The integer-antimagic spectrum of a graph $G$ is the set IAM$(G) = \{k\;|\; G \textnormal{ is } \mathbb{Z}_k\textnormal{-antimagic and } k \geq 2\}$. In this article, we determine the integer-antimagic spectra of tadpole and lollipop graphs.
Original languageEnglish
Pages (from-to)5-22
JournalCongressus Numerantium
Volume225
Publication statusPublished - 2015

Fingerprint

Dive into the research topics of 'Integer-antimagic spectra of tadpole and lollipop graphs'. Together they form a unique fingerprint.

Cite this